# SDR 2002FA0001363

- Difficulty date: November 1, 2002
- Submitted: December 9, 2002
- Operation: General aviation
- Aircraft: N9669X
- Make and model: Cessna 182R
- Aircraft serial: 18268584
- Engine: Cont O470*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 071378775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, A CRACK WAS FOUND IN THE FUSELAGE SKIN JUST BEHIND THE STEP THAT IS ATTACHED TO THE FUSELAGE TO AID THE PILOT FOR FUEL CAP INSPECTION OR REFUELING.  THIS STEP IS LOCATED ON BOTH SIDES OF THE AIRCRAFT AT STATION 17.0 AND IS ATTACHED TO BULKHEADS, LEFT AND RIGHT, THE BULKHEADS HAVE FOUND TO BE CRACKED.
